MathSciNet Relay Station
MathSciNet bibliographic data
MR1172865 86A05 (76M20)
Das, S. K.; Lardner, R. W. Variational parameter estimation for a two-dimensional numerical tidal model. Internat. J. Numer. Methods Fluids 15 (1992), no. 3, 313–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement